# SDR C2XA08SH084

- Difficulty date: June 11, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535011005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK IT WAS FOUND THAT THE LT REAR FUSELAGE SKIN WAS DENTED AT FRAME 65/STRINGER 16L, DIRECTLY BELOW THE FORWARD LOWER CORNER OF THE CARGO DOOR CUTOUT.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
